The eigenvalues and eigenspaces of some discrete div-and curl-related operators

Tsz Shun Eric CHUNG Jun Zou

TBD mathscidoc:1910.43534

SIAM Journal on Matrix Analysis and Applications, 24, (4), 1149-1160, 2003
The eigenvalues and eigenspaces of some discrete div- and curl-related operators are investigated. The discrete operators give some good discrete analogues of the continuous counterparts and play an important role in developing finite volume schemes for solving div-curl equations and electromagnetic systems. Knowledge of the eigenvalues and eigenspaces is very useful in the numerical analysis of finite volume methods for electromagetic systems in <i>nonhomogeneous</i> media.
No keywords uploaded!
[ Download ] [ 2019-10-20 18:21:51 uploaded by Tsz_Shun_Eric_CHUNG ] [ 423 downloads ] [ 0 comments ]
@inproceedings{tsz2003the,
  title={The eigenvalues and eigenspaces of some discrete div-and curl-related operators},
  author={Tsz Shun Eric CHUNG, and Jun Zou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020182151665177063},
  booktitle={SIAM Journal on Matrix Analysis and Applications},
  volume={24},
  number={4},
  pages={1149-1160},
  year={2003},
}
Tsz Shun Eric CHUNG, and Jun Zou. The eigenvalues and eigenspaces of some discrete div-and curl-related operators. 2003. Vol. 24. In SIAM Journal on Matrix Analysis and Applications. pp.1149-1160. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020182151665177063.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved